# SDR DALA2018030501412

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 33,440 hours, 18,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO,  BARRIER FLOOR SUPPORT FITTING AT CARGO DOOR CUT OUT BS 580 WAS CORRODED. REMOVED AND REPLACED THE FITTING IAW SRM 51-40-02.
